SOME NOTES ON U-PARTIAL ORDER


Kesicioglu M. N. , ERTUĞRUL Ü., KARAÇAL F.

KYBERNETIKA, vol.55, no.3, pp.518-530, 2019 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.14736/kyb-2019-3-0518
  • Title of Journal : KYBERNETIKA
  • Page Numbers: pp.518-530

Abstract

In this paper, an equivalence on the class of uninorms on a bounded lattice is discussed. Some relationships between the equivalence classes of uninorms and the equivalence classes of their underlying t-norms and t-conorms are presented. Also, a characterization for the sets admitting some incomparability w.r.t. the U-partial order is given.